# SDR SWAA2024090523343

- Difficulty date: August 7, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT SIDE CUSP WEB BETWEEN ST 420 AND 440 WL 208.1 CRACKED AS MARKED. 124-001<[01] REMOVED ; FABRICATED AND INSTALLED RT SIDE CUSP WEB BETWEEN STA 420 TO STA 440 PER 51-40-02-0G-0 AND DWG: 143A5913;[02] VERIFIED STEP 1
